# SDR 9507159907

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 2810 · Fuel Storage
- Part: Pump Cover
- Condition: Loose
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE BWI-MSP, PASSENGER REPORTED FUEL LEAKING FROM FLAP AREA INBOARD OF LEFT WING.  FIRST OFFICER'S VISUALLY CONFIRMED REPORT.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  FOUND FUEL LEAKING FROM LEFT WING TANK AFT BOOST PUMP COVER.  TIGHTENED SEVERAL LOOSE SCREWS.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
